Über das Produkt von zwei zyklischen 2-Gruppen.

Norman Blackburn

Mathematische Zeitschrift (1957/58)

  • Volume: 68, page 422-427
  • ISSN: 0025-5874; 1432-1823

How to cite


Blackburn, Norman. "Über das Produkt von zwei zyklischen 2-Gruppen.." Mathematische Zeitschrift 68 (1957/58): 422-427. <http://eudml.org/doc/169718>.

author = {Blackburn, Norman},
journal = {Mathematische Zeitschrift},
keywords = {Group Theory},
pages = {422-427},
title = {Über das Produkt von zwei zyklischen 2-Gruppen.},
url = {http://eudml.org/doc/169718},
volume = {68},
year = {1957/58},

AU - Blackburn, Norman
TI - Über das Produkt von zwei zyklischen 2-Gruppen.
JO - Mathematische Zeitschrift
PY - 1957/58
VL - 68
SP - 422
EP - 427
KW - Group Theory
UR - http://eudml.org/doc/169718
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.